| Model Number |
ADDR01 |
| Medical Device Problem Codes |
Pacing Problem (1439); Reset Problem (3019)
| Health Effect - Clinical Codes |
Non specific EKG/ECG Changes (1817); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/30/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was further reported that the patient experienced pauses.It was further noted that the rv lead exhibited low impedance and a polarity switch.It was also noted that the ipg exhibited a electrical reset.
Event or Problem Description
It was reported that the patient experienced bradycardia and the right ventricular (rv) lead exhibited a loss of capture and pacing inhibition.It was further reported that the implantable pulse generator (ipg) exhibited pacing below the lower rate.The rv lead remains in use.The ipg was explanted and replaced due to normal elective replacement indicator (eri).No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Additional Manufacturer Narrative
Correction: g3 field from previous follow-up report 001 was omitted.The omitted date should have been (b)(6) 2026.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.